"Estimation Of The Standard Deviation When The Mean Is Known" by S. N. Kirmani, A. Parsian et al.
 

Faculty Publications

Estimation Of The Standard Deviation When The Mean Is Known

Document Type

Article

Journal/Book/Conference Title

International Journal of Mathematical Education in Science and Technology

Volume

25

Issue

4

First Page

612

Last Page

614

Abstract

The problem of estimating the standard deviation of a normal distribution with known mean μ is considered. The estimator minimizing the mean squared error among all constant multiples of the second sample moment about either μ or (formula presented) is found. © 1994 Taylor & Francis Ltd.

Department

Department of Mathematics

Original Publication Date

1-1-1994

This document is currently not available here.

Share

COinS